Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from headache. Using spectacles. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Since a week, I am suffering from Headache and it usally starts at 3 PM and lasts for 3-4 hours.
I use spectacles and numbers are -5.5 and -5.75 in right and left eye respectively.
I work on computer for 8-9 hrs everyday.
Posted Wed, 16 Oct 2013 in Headache and Migraines
Answered by Dr. Yogesh D 12 hours later
Brief Answer:
Needs evaluation

Detailed Answer:

Thanks for the question.

I have gone through your question.

To better understand your problem and to give useful suggestions I request you to provide further details about your problem,

1.     You have mentioned that the headache starts at a particular time, does this happen every day?

2.     Do you have any difficulty in reading while wearing spectacles?

3.     Does this headache start while working in on the computer?

4.     Have you tried not working on the computer on any day after these headaches started? If yes, did you notice any change in the headaches?

5.     Do you have any cough, cold, fever now or before the headaches started?

6.     When was the last time you got your eye sight checked and power of the spectacles adjusted?

7.     Since you have very high power, did your eye doctor suggest you to go for any laser surgery to correct the problem?

8.     Do you have any blurring of vision, or disturbances in vision like seeing coloured rings and dark spots when you have the headaches?

9.     Do you have diabetes or high blood pressure?

10.     Do you have any stressful condition due to work or any other reason?

For now I suggest you decrease working on the computer, it is preferable to stop working on the computer till this problem is solved and see if that has any effect.

Take good rest, sleep for a minimum of 8 hours in a day.

Take painkillers like Paracetamol 650 milligrams when you have the headaches if the headache is severe.

Please do consult your eye doctor as early as possible to see if there are any changes.

Please write back with all the details so that I can help you appropriately.

Awaiting your response,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor